# SDR ABXA030165

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WAS EXFOLIATED AT FS 408 DIRECTLY ABOVE FORWARD LOWER CARGO DOOR CUTOUT AND OUTBOARD OF RIGHT BUTT LINE 54.  REPAIRED AREA IAW REA D953-47171 AND DC-9 SRM.
